# SDR AALA202506052830

- Difficulty date: May 30, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 27,478 hours, 11,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69765611
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GUST LOCK LEVER APPEARS TO BE INOPERATIVE. FOUND BROKEN SPRING RELATED TO THE LATCH RELEASE LEVER BROKEN. **SUPPLEMENTAL REPORT FOR (AALA202506022830): REMOVED AND REPLACED SPRING. PER AMM 52-11-21. OPERTIONAL CHECK GOOD**(CLOSED).
